Optimal Approximation of Fractional Derivatives Through Discrete-Time Fractions Using Genetic Algorithms

AuthID
P-003-8GM
4
Author(s)
Document Type
Article
Year published
2010
Published in
Communications in Nonlinear Science and Numerical Simulation
Volume 15, Issue 3, Pages 482-490 (9)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-70349977336
Wos: WOS:000271126700003
Source Identifiers
ISSN: 1007-5704
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.